# SDR UIEA200700311

- Difficulty date: August 1, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 35,657 hours, 5,359 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PRIOR TO DISPATCH  BURNING SMELL IN FLIGHT DECK AND COOLING FAN AREA.  ITEM TRANSFERRED TO DMI M07-066 PER 21-58-4 (E/E COOLING EXHAUST FAN FAIL MESSAGE NR 21410 DISPLAYED).
